
Combifenac Oral Suspension
Manufacturer
Advok Pharmacia Private Limited
Salt Composition
Aceclofenac (50mg/5ml) + Paracetamol (125mg/5ml)
Key Information
Short Description
Combifenac Oral Suspension helps lower body temperature (fever) and reduce pain and inflammation (redness and swelling) both in infants and children.
Dosage Form
Oral Suspension
Introduction
Combifenac Oral Suspension is a medication that helps to lower body temperature (fever) and reduce pain and inflammation (redness and swelling) both in infants and children. It is used to treat fever, pain, and inflammation in children.
Directions for Use
Give this medicine after food to avoid abdominal discomfort in your child.
Safety Information
Side Effects
No common side effects listed.
How it works
Combifenac Oral Suspension comprises two active ingredients: Aceclofenac and Paracetamol. These medicines work by blocking the action of chemical messengers responsible for pain, fever, and inflammation (redness and swelling).
Quick Tips
Give plenty of fluids to your child to ensure proper body hydration (water-levels) Give your child a balanced diet Encourage your child to have optimum sleep since sick children get tired soon and getting plenty of rest helps them recover faster Maintain a log of your child’s temperature. If you do not see any improvement, contact your child’s doctor for advice Keep a track of the dose and the frequency in which you have given this medicine to your child. This will help prevent overdosing Stop the medicine and consult your child’s doctor in case your child exhibits allergic rash or stomach pain soon after taking this medicine.
Related Medicines

Aclozit P Oral Suspension

Swace P Oral Suspension

Acpanac-P Oral Suspension

Sehwin 125 Oral Suspension

Clanax P Oral Suspension

Assert P Oral Suspension

Acerav P Oral Suspension

Acevil-P Oral Suspension

Aciclaz-P Oral Suspension
